Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Brown discharge, enlarged breasts, nausea, unprotected sex. Taking birth control. Causes for symptoms?

Hi, I have been on birth control for 5 weeks now and have had brown discharge for about a week. My breasts have gotten bigger and occasionally I am nauseous. I have taken like 4 home pregnancy tests and all have been negative. My boyfriend and I have been having sex multiple times a week for the past 4 weeks and I am worried that I could be pregnant or maybe it is the birth control that is causing the brown discharge. I am 19 years old.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
If you are taking your birth control pill regularly, then pregnancy is not likely. Since all the tests are also negative, you need not worry regarding pregnancy. The mild brownish discharge can be due to a mild hormonal imbalance which is likely to become alright by your next period.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor